Numerical experiments with different schemes for a singularly perturbed
problem
Novi Sad Journal of Mathematics, Tome 31 (2001) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2001_31_1a_11,
author = {D.
Herceg and K. Surla and I. Radeka and H. Mali\v{c}i\'c},
title = {Numerical experiments with different schemes for a singularly perturbed
problem},
journal = {Novi Sad Journal of Mathematics},
pages = {93-101},
year = {2001},
volume = {31},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2001_31_1a_11/}
}
TY - JOUR AU - D. Herceg AU - K. Surla AU - I. Radeka AU - H. Maličić TI - Numerical experiments with different schemes for a singularly perturbed problem JO - Novi Sad Journal of Mathematics PY - 2001 SP - 93 EP - 101 VL - 31 IS - 1 UR - http://geodesic.mathdoc.fr/item/NSJOM_2001_31_1a_11/ ID - NSJOM_2001_31_1a_11 ER -
D. Herceg; K. Surla; I. Radeka; H. Maličić. Numerical experiments with different schemes for a singularly perturbed problem. Novi Sad Journal of Mathematics, Tome 31 (2001) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2001_31_1a_11/